On the convergence of the weak approximation method
Doklady Akademii Nauk, Tome 213 (1973) no. 2, pp. 264-266
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_213_2_a2,
author = {Z. G. Gegechkori and G. V. Demidov},
title = {On the convergence of the weak approximation method},
journal = {Doklady Akademii Nauk},
pages = {264--266},
year = {1973},
volume = {213},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_213_2_a2/}
}
Z. G. Gegechkori; G. V. Demidov. On the convergence of the weak approximation method. Doklady Akademii Nauk, Tome 213 (1973) no. 2, pp. 264-266. http://geodesic.mathdoc.fr/item/DAN_1973_213_2_a2/